RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 63, Number 2  


1945–1985
163
On observable algebras of a class of associative mechanical systems
G. K. Tolokonnikov
164
Irreducible monodromy matrices for the $R$ matrix of the $XXZ$ model and local lattice quantum Hamiltonians
V. O. Tarasov
175
Hamiltonian structures for integrable field theory models. II. Models with $O(n)$ and $Sp(2k)$ symmetry on a one-dimensional lattice
N. Yu. Reshetikhin
197
$R^*$ operation in the minimal subtraction scheme
V. A. Smirnov, K. G. Chetyrkin
208
Feynman rules for superfields in $N=1$ and $N=2$ supersymmetric Yang–Mills theories on the light cone
S. V. Ketov
219
$N=4$ superextension of the Liouville equation with quaternion structure
E. A. Ivanov, S. O. Krivonos
230
Quantum field scattering theory for the nonlinear Schrödinger equation with repulsive coupling
I. M. Khamitov
244
Solutions of relativistic radial quasipotential equations
Vu Suan Minh, E. P. Zhidkov, V. G. Kadyshevskii
254
Exactly solvable $d$-dimensional model of a structural phase transition
N. M. Plakida, N. S. Tonchev
270
Uniqueness of Gibbs states in lattice models with one ground state
D. G. Martirosyan
280
Hidden symmetry of free fermion model. II. Partition function
V. V. Bazhanov, Yu. G. Stroganov
291
Thermodynamics and excited states of the Heisenberg model
E. V. Gusev
303
Supersymmetric chiral field with anomaly and its integrability
I. V. Volovich
312
One-dimensional lattice models with nonsummable interaction
N. K. Fazlutdinov
315
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019